American Journal of Computational Mathematics

Vol.2 No.2(2012), Paper ID 20132, 7 pages

DOI:10.4236/ajcm.2012.22019

 

Numerical Solution of the Fredholme-Volterra Integral Equation by the Sinc Function

 

Ali Salimi Shamloo, Sanam Shahkar, Alieh Madadi

 

Department of Mathematics, Islamic Azad University, Shabestar Branch, Shabestar, Iran
Department of Mathematics, Islamic Azad University, Shabestar Branch, Shabestar, Iran
Department of Mathematics, Islamic Azad University, Shabestar Branch, Shabestar, Iran

 

Copyright © 2012 Ali Salimi Shamloo, Sanam Shahkar, Alieh Madadi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Shamloo, A. , Shahkar, S. and Madadi, A. (2012) Numerical Solution of the Fredholme-Volterra Integral Equation by the Sinc Function. American Journal of Computational Mathematics, 2, 136-142. doi: 10.4236/ajcm.2012.22019.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.